# SDR GTIA2025092939106

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 9,096 hours, 4,012 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT THRU FL 250 FO GOT DIRTY SOCK SMELL.  NO SMELL IN CABIN. PACK 1 OFF THEN X BLEED SHUT. FUMES DISSIPATED.
